Weak Universality Theorem on the Approximation of Analytic Functions by Shifts of the Riemann Zeta-Function from a Beatty Sequence

Open access

Abstract

In this paper, we prove a discrete analogue of Voronin’s early finite-dimensional approximation result with respect to terms from a given Beatty sequence and make use of Taylor approximation in order to derive a weak universality statement.

[1] BAGCHI, B.: The Statistical Behaviour and Universality Properties of the Riemann Zeta-function and Other Allied Dirichlet Series, Thesis, Indian Statistical Institute, Calcutta, 1981.

[2] BOHR, H.: Zur Theorie der Riemannschen Zetafunktion im kritischen Streifen, Acta Math. 40 (1915), 67–100.

[3] BOHR, H.—COURANT, R.: Neue Anwendungen der Theorie der Diophantischen Approximationen auf die Riemannschen Zetafunktion, J. reine Angew. Math. 144 (1914), 249–274.

[4] CARLSON, D.: Good Sequences of Integers, Thesis, University of Colorado, 1971.

[5] GARUNKŠTIS, R.—LAURINČIKAS, A.—MATSUMOTO, K.—STEUDING, J.– –STEUDING, R.: Effective uniform approximation by the Riemann zeta-function, Pub. Mat., Barc. 54 (2010), 209–219.

[6] KUIPERS, L.—NIEDERREITER, H.: Uniform Distribution of Sequences. John Wiley & Sons, New York, 1974. Reprint edition: Dover Publications, Inc. Mineola, New York, 2006.

[7] REICH, A.: Werteverteilung von Zetafunktionen, Arch. Math. 34 (1980), 440–451.

[8] VORONIN, S. M.: On the distribution of nonzero values of the Riemann ζ-function, Poc. Steklov Inst. Math 128 (1972), 153–175; translation from Trudy Mat. Inst. Steklov 128 (1972), 131–150.

Uniform distribution theory

The Journal of Slovak Academy of Sciences

Journal Information


Mathematical Citation Quotient (MCQ) 2017: 0.30

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 87 87 4
PDF Downloads 54 54 4